MAUDE Adverse Event Report: CORDIS CORPORATION CATH F6INF TL JR 3.5 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH F6INF TL JR 3.5 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 534619T
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a coronary angiography, the nurse delivered a 6f infiniti angiography catheter (cath f6inf jr 3.5 100cm) to the doctor, and it was found that there was a ¿burr¿ on the tip of the catheter.The catheter was replaced.There was no reported patient injury.The device is not available for evaluation.The hospital reported it as an adverse event to the china nmpa directly.Please upgrade this case to ae.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.
 
Additional Manufacturer Narrative
As reported, during a coronary angiography, the nurse delivered a 6f infiniti angiography catheter (cath f6inf jr 3.5 100cm) to the doctor, and it was found that there was a ¿burr¿ on the tip of the catheter.The catheter was replaced.There was no reported patient injury.The product was not returned for analysis.A product history record (phr) review of lot 18049212 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device or images for analysis, the reported customer event ¿brite tip/distal tip- frayed/split/torn-during prep¿ could not be confirmed.Handling factors such as removing the catheter from its packaging by the distal tip may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿do not use open or damaged packages.To prevent damage to the catheter tip during removal from the package, grasp the hub and gently withdraw the catheter.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
CATH F6INF TL JR 3.5 100CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014 2802
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014 2802
Manufacturer Contact
karla castro
14201 nw 60th avenue
miami lakes, FL 33014-2802
7863138372
MDR Report Key14758370
Report Number9616099-2022-05729
Device Sequence Number5050606
Product Code DQO
UDI-Device Identifier10705032014175
UDI-Public10705032014175
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number534619T
Device Catalogue Number534619T
Device Lot Number18049212
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown